Linear operators of Banach spaces with range in Lipschitz algebras

Document Type: Research Paper

Authors

Department of Mathematics‎, ‎Faculty of Mathematical Sciences and‎ ‎Computer‎, ‎Kharazmi University‎, ‎50‎, ‎Taleghani Ave.‎, ‎15618‎, ‎Tehran‎, Iran.

Abstract

In this paper, a complete description concerning linear operators
of Banach spaces with range in Lipschitz algebras $lip_al(X)$ is
provided. Necessary and sufficient conditions are established to
ensure boundedness and (weak) compactness of these operators.
Finally, a lower bound for the essential norm of such operators is
obtained.

Keywords

Main Subjects



Volume 42, Issue 1
January and February 2016
Pages 69-78
  • Receive Date: 10 April 2014
  • Revise Date: 01 November 2014
  • Accept Date: 01 November 2014